# SDR USAA051024

- Difficulty date: August 17, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 40,668 hours
- Engine: Cfmint CFM563B2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Part time: 40,668 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q2 - FLOORBEAM UPPER CHORD, 50 INCH CORROSION; NO LEVEL OR TASK; FS 986.5, LBL 0 TO LBL 50 INCH.  FABED PART FLOORBEAM UPPER CHORD, INSTALLED IAW SRM.  (K)
